# SDR 98ZZZX4682

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3040637
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THIS FUEL LINE GOES FROM THE FCU TO THE FUEL FLOW TRANSMITTER.  THE DUCT FROM THE COWL TO THE STARTER/GENERATOR RUBS ON THIS LINE.  THIS IS ONLY ON THE LEFT ENGINE.  THIS DUCT RUBBED A HOLE IN THIS HIGH PRESSURE FUEL LINE.  SUBMITTER STATED THEY HAVE CHANGED 2 OF THESE LINES IN THE PAST 9 MONTHS ON 2 DIFFERENT AIRCRAFT.
